# SDR AALA201707139015

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 14,776 hours, 5,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM DOOR GIRT BAR, OPS CHECKED GOOD
